JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a (r, s)-Analogue of Changhee and Daehee Numbers and Polynomials
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 2,  2015, pp.225-232
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.2.225
 Title & Authors
On a (r, s)-Analogue of Changhee and Daehee Numbers and Polynomials
CHO, YOUNG-KI; KIM, TAEKYUN; MANSOUR, TOUFIK; RIM, SEOG-HOON;
  PDF(new window)
 Abstract
We consider Witt-type formula for the extension of Changchee and Daehee numbers and polynomials. We derive some identities and properties of those numbers and polynomials which are related to special polynomials.
 Keywords
Changhee polynomial;Daehee polynomial;
 Language
English
 Cited by
 References
1.
S. Araci, M. Acikgoz, E. Sen, On the extended Kim's p-adic q-deformed fermionic integrals in the p-adic integer ring, J. Number Theory, 133:10(2013), 3348-3361. crossref(new window)

2.
R. Askey, The q-gamma and q-beta functions, Appl. Anal., 8(1978), 125-141. crossref(new window)

3.
D. V. Dolgy, T. Kim, B. Lee, C. S. Ryoo, On the q-analogue of Euler measure with weight ${\alpha}$, Adv. Stud. Contemp. Math., 21:4(2011), 429-435

4.
D. S. Kim, T. Kim, W. J. Kim and D. V. Dolgy, A note on Eulerian polynomials, Abstract and Applied Analysis, Article in press.

5.
T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory, 76(1999), 320-329. crossref(new window)

6.
T. Kim, q-Volkenborn integration, Russ. J. Math Phys., 19(2002), 288-299.

7.
T. Kim, Some identities on the q-Euler polynomials of higher order and q-stirling numbers by the fermionic p-adic integral on ${\mathbb{Z}}_p$, Russ. J. Math. Phys., 16(2009), 484-491. crossref(new window)

8.
T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl., 326(2007), 1458-1465. crossref(new window)

9.
T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on ${\mathbb{Z}}_p$ at q = 1, J. Math. Anal. Appl., 331(2007), 779-792. crossref(new window)

10.
T. Kim, A note on Changhee polynomials and numbers, Adv. Studies Theor. phys., 7:20(2013), 993-1003.

11.
T. Kim, A note on Daehee polynomials and numbers, Appl. Math. Sci., 7:120(2013), 5969-5976.

12.
T. Kim, D.S. Kim, T. Mansour, S.H. Rim and M. Schork, Umbral calulus and Sheffer sequence of polynomials, J. Math. Phys., 54(2013), 083504. crossref(new window)

13.
T. Kim, T. Mansour, S.-H. Rim and J.-J. Seo, A note on q-Changhee polynomials and numbers, Advanced Studies in Theoretical Physics, 8:1(2014), 35-41.

14.
T. Kim, S.-H. Lee, T. Mansour and J.-J. Seo, A note on q-Daehee polynomials and numbers, Advanced Studies in Contemporary Mathematics, 24:2(2014), 131-139.

15.
T. Komatsu, Poly-Cauchy numbers with a q parameter, Ramanujan J., 31:3(2013), 353-371. crossref(new window)